Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 8, Number 48
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

A generalization of the method of conjugate gradients for solving systems of linear algebraic equations
J. H. Curtiss PDF
Math. Comp. 8 (1954), 189-193
On the estimation of quadrature errors for analytic functions
P. Davis and P. Rabinowitz PDF
Math. Comp. 8 (1954), 193-203
Integrals occurring in problems of molecular structure
A. Dalgarno PDF
Math. Comp. 8 (1954), 203-212
Characters of the symmetric groups of degree $15$ and $16$
Robert L. Bivins, N. Metropolis, Paul R. Stein and Mark B. Wells PDF
Math. Comp. 8 (1954), 212-216
Recent Mathematical Tables
Math. Comp. 8 (1954), 216-226
Mathematical Tables—Errata
Math. Comp. 8 (1954), 227-228
Unpublished Mathematical Tables
Math. Comp. 8 (1954), 228-230
Automatic Computing Machinery
Math. Comp. 8 (1954), 230-233
Other Aids to Computation
Math. Comp. 8 (1954), 233-237
Math. Comp. 8 (1954), 237-245
A practical refutation of the iteration method for the algebraic eigenproblem
E. Bodewig PDF
Math. Comp. 8 (1954), 237-240
Analytical approximations
E. E. Allen PDF
Math. Comp. 8 (1954), 240-241
A sieve problem on“pseudo-squares.”
D. H. Lehmer PDF
Math. Comp. 8 (1954), 241-242
Obituary: L. F. Richardson (1881–1953)
J. Todd PDF
Math. Comp. 8 (1954), 242-245
Math. Comp. 8 (1954), 245
Math. Comp. 8 (1954), 246-256